# SDR AWXA9500081

- Difficulty date: February 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N186AW
- Make and model: Boeing 737277
- Aircraft serial: 22653
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Part number: 6546575517
- Condition: Cracked
- Location: Fs 1138
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - FLT 1590 - DURING C8 INSPECTION, FOUND CRACK IN FRAME AT BS 1138, STRINGER 5L AND 12L.  REPAIRED BY INSTALLATION OF NEW SHEAR TIE AND STRAP PER SRM 51-30-2.  (Z)
